Couldn't find what you looking for?

TRY OUR SEARCH!

So I had a medical abortion, I was told I was 6 weeks along. The medical abortion was successful and that Sunday right after the abortion I started taking Loestrin 24 the birth control pills. I was pretty consistent with it for a 1 and 1/2 week of active pills (by that I mean I may have been an hour late maybe twice). I bled for 9 days from the medical abortion and then it completely stopped. I felt healthy and healed. Then I had sex, it was unprotected, I felt stupid and so the next day I took Plan B. BUUUUTT then a few days later (the 30th of the month) we had sex again, this time with a condom (remember I am also on birth control pills), but it broke and it was not protected. I didn't feel like taking plan b again so soon after I just took one and read somewhere that I should be protected from birth control pills after a week as well that the 2nd week of active birth control pills is when its the least riskiest of pregnancy. But i won't lie, during when we had sex, I was actually very late on taking the pill, but I took it right when I remember. that was 12 hours late. OK so 3 days later (starting yesterday) I started get slight brown spotting, and it happened again today. I am not sure if this is from Plan B, because I was told people tend to bleed within 7 days from it. I am not sure if this is still coming from the medical abortion, left over that is. Or even because I am new at this birth control pill. OORRR is this implantation bleeding? Please let me know what you think?! I am stressing over this like crazy. I can't imagine implantation bleeding 3 days after unprotected sex? But who knows? I hear after medical abortion its easier to get pregnant? But I am on birth control pills!! Please don't judge me, I tried to be as careful as possible. Why the brown spots?

Loading...

Chances that you are pregnant after all of this practically don’t exit – you started taking birth control pills soon after medical abortion so that you probably didn’t get to ovulate at all during all this time, no matter that you were a little late on some of the birth control pills. And Plan B just added to the hormonal mess – it contains a high dose of hormones that are usually found in birth control pills, so when you take it, it basically causes changes to your uterus just as if it was your period coming. That is the reason for the spotting.
Reply

Loading...

OMG this is so me right now except for the spotting....i had an abortion on Wed 2/22/2012 i started taking the same birth control pill Loestrin 24 two weeks later on Sun 3/11/12 and had unprotected sex on Thur 3/29/12. Couple hours later i took Plan B as directed. so since i had been on the pill for 2 1/2 weeks and took Plan B could i still be/get pregnant again? it's been 6 weeks since the abortion and i still haven't gotten my period..i really expect it within 2 weeks..plz help..what was your outcome?
Reply

Loading...